The correlation between medication and gaining weight

In many cases of medical cases around the world there has been made direct correlation between medication administered to the patient and suspect weight increases.

In many cases of medical cases around the world there has been made direct correlation between medication administered to the patient and suspect weight increases, and such events are not due primarily to the food from your diet but rather to administered drugs.

When a strict weight control is followed, especially if the organism is sick, some extra attention should be given to the prescribed drugs because it can reach gaining very much weight as a side effect of administration of such drugs.

Among the drugs known for their negative role on weight control a wide range of antidepressants is included. These are used to treat psychiatric disorders, but there are also prescribed corticosteroids to combat various states of inflammation of the body, and insulin and other anti-diabetic.

[singlepic id=1272 w=320 h=240 float=left]
Usually, weight gain associated with medications (recommended for certain diseases) will be accompanied by fluid retention, another negative factor that automatically leads to weight booming.

It is a must in such situations to discuss with your doctor immediately once you observed that you started to gain weight more that usual. The doctor is supposed to adjust the daily doses of medication or even change it completely. We must not forget additional physical movement and daily activities, which will help significantly to a better control of body weight.

Latest posts by Andrea Grace (see all)

Leave a Reply